Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Representations of a semigroup


Author: Rebecca Ellen Slover
Journal: Trans. Amer. Math. Soc. 120 (1965), 417-427
MSC: Primary 20.90
DOI: https://doi.org/10.1090/S0002-9947-1965-0188326-4
MathSciNet review: 0188326
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. H. Clifford and G. B. Preston, The algebraic theory of semigroups, Vol. I, Math. Surveys No. 7, Amer. Math. Soc., Providence, R. I., 1961. MR 0132791 (24:A2627)
  • [2] Nathan Jacobson, Structure of rings, Amer. Math. Soc. Colloq. Publ. Vol. 37, Amer. Math. Soc., Providence, R. I., 1956. MR 0081264 (18:373d)
  • [3] D. Rees, On semigroups, Proc. Cambridge Philos. Soc. 36 (1940), 387-400. MR 0002893 (2:127g)
  • [4] R. R. Stoll, Representation of finite simple semigroups, Duke Math. J. 11 (1944), 251-265. MR 0009961 (5:229b)
  • [5] E. J. Tully, Representation of a semigroup by transformations acting transitively on a set, Amer. J. Math. 83 (1961), 533-451. MR 0136670 (25:135)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.90

Retrieve articles in all journals with MSC: 20.90


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0188326-4
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society